# SDR UIEA2019121956070

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802ATS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID-CABIN GALLEY, LENS BROKEN AT FLOOR LEVEL ON BOTH R/H AND L/H SIDE.( REMOVED AND REPLACED EMERGENCY PROXIMITY LIGHTS, 3 EA, AT MID CABIN GALLEY PER SWPM 20-30-12, PAGES 97-99, STEP G. OPS CHECK GOOD PER B747 AMM 33-51-12. )
